# SDR AALA981236

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELTFRAME DENTED AT STATION 700 BETWEEN STRINGER 24L AND 23L, FORWARD WEB OF FRAME DISTORTED.  INSTALLED DOUBLER OVER DAMAGE CUTOUT ON BELTFRAME AT STATION 780 BETWEEN STRINGE R23L AND 24L PER SRM 53-10-4, PAGE 3.  (M)
